# SDR A6WA2020011347099

- Difficulty date: January 10, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 38,611 hours, 37,201 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Support Bracket
- Part number: 601R75262159
- Condition: Cracked
- Location: Lt Mlg Ww
- Part time: 38,611 hours, 37,201 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE PRESSURE TRANSDUCER SUPPORT BRACKET CRACKED AT FS530, LH MLG WHEEL WELL.  AIRCRAFT REMOVED FROM SERVICE  REMOVED AND REPLACED BRAKE PRESSURE TRANSDUCER SUPPORT BRACKET AT FS530 IAW CRJ200 SRM 51-42-06
